# SDR SWAA2019012228783

- Difficulty date: January 18, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 21,231 hours, 9,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 453A261125
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ATTACH ANGLE CRACKED AT BS 727+6, BETWEEN LBL 20 TO RBL 20.  R&R ANGLE IAW SRM & DWG.
